It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jay on September 22, 2000 at 15:17:36:

In Reply to: Re: Lipotor-new user posted by Bart on September 12, 2000 at 18:16:30:

: : Hi. I am a newcomer to this website.
: : I am a new user of Lipotor (one week) and wondered if feeling really really tired was a side effect from this drug?

: : Are there other users who have experienced this effect?
: : Thank you.

: : Nancy
:

:
: Hello Nancy;
: I also am new to lipitor I am in my 5th day and seem to be a little tired the last two days, I also feel a little Hot. Kinda like your getting sick & have noticed minor headace near rear of head.

Of couse there are sideeffects, read the handout on your meds. Or I know this would not happen - read some of the portings here, most say the same thing. Does anyone read any of these postings? Or do they post questions and wait? Jay

Follow Ups

All times are GMT -7. The time now is 07:56 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!